# SDR SIMA202307160001

- Difficulty date: July 13, 2023
- Submitted: July 16, 2023
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 48,240 hours, 30,560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 2R5310A
- Condition: Failed
- Location: Autopilot
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PILOT FAIL. MEL 2201 - AUTH# 070383D-B ORG LOG PG 4952973 ITEM 2.TRANSFERRED TO NRWC 774-SGF-00488.-C/A-FOUND LEFT AILERON AUTOPILOT CABLE SEVERED BETWEEN LEFT AILERON AUTOPILOT SERVO BRACKET CAPTSTAN / DRUM AND TURNBUCKLE. REPLACED THE SEVERED CABLE IAW AMM 22-11-07. AS A PRECAUTION REPLACED LEFT AILERON AUTOPILOT CABLE ON OTHER SIDE OF TURNBUCKLE BETWEEN TURNBUCKLE AND QUADRANT IAW AMM 22-11-07.AS A PRECAUTION AND FOR TROUBLESHOOTING FAILED CABLE, REPLACED THE LEFT AILERON AUTOPILOT SERVO IAW AMM 22-11-04 AND THE THE LEFT AILERON AUTOPILOT SERVO BRACKET CONTAINING THE CAPSTAN / DRUM IAW AMM 22-11-04 .LEFT AILERON AUTOPILOT CABLES AND SERVO TENSION CHECK GOOD AND FNC GOOD IAW AMM 22-11-07. AILERON AUTOPILOT SYSTEM OPC GOOD IAW AMM 22-11-04. MEL ITEM RESTORED
